Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents



ID: 534699.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Veech surfaces with nonperiodic directions in the trace field
Authors:Arnoux, Pierre; Schmidt, Thomas A.
Language:English
Research Context:research article
Date of Publication (YYYY-MM-DD):2009
Title of Journal:Journal of Modern Dynamics
Journal Abbrev.:J. Mod. Dyn.
Volume:3
Issue / Number:4
Start Page:611
End Page:629
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.3934/jmd.2009.3.611
URL:http://de.arxiv.org/abs/0906.4571v1 [Open Access]
Full Text:
You have privileges to view the following file(s):
Schmidt_veech_2009.pdf  [268,00 Kb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.